Answered by: Dr Nur Syuhada binti Zulkifli
Dr, does MDI can caused side effect/adverse effect such as auditory hallucination dan visual hallucination? I had a friend was prescribed with MDI for SOB. After a few times trying, his behavior is changing and also having hallucinations. He used to be a fit person but consistently having cough and post covid patient. Dr first suspected him to have a long covid, but then after taking regular cough medicine he still experience SOB and thus, went to klinik kesihatan dr prescribe him MDI. About a weeks after that, he started to get hallucination from auditory and visual. Does it has any related to his medicine or MDI?
Thank you for reaching out to us. I understand your question and will try my best to assist you today.
For your information, the following are the common side effects of MDI:
Referring back to your question, some researches show MDI does cause hallucination, although there are not much data to back it up. However, auditory and visual hallucination may be caused by:
Because of that, before you take any medicine or supplement, I advise you to refer to a doctor for proper treatment. You can also have an online consultation with our doctors for more information and further treatments.
I hope this answer will help you. Thank you.
Click here to speak to a doctor